Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The southerly derivation of falling bodies


Author: William H. Roever
Journal: Trans. Amer. Math. Soc. 12 (1911), 335-353
MSC: Primary 70F99; Secondary 70H99
DOI: https://doi.org/10.1090/S0002-9947-1911-1500893-9
MathSciNet review: 1500893
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 70F99, 70H99

Retrieve articles in all journals with MSC: 70F99, 70H99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1911-1500893-9
Article copyright: © Copyright 1911 American Mathematical Society